# SDR IPXA12572493

- Difficulty date: February 29, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 27,427 hours, 18,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO FLOOR AREA AT BS 1681 HAS 3 AREAS OF CORROSION AROUND AROUND NUTPLATE HOLES UNDERBOARDS 251XPF, 251NXF, 252XRF.  REPAIRED AREA IAW EO B57-5310-38268-C.
